Global cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms

Jishan Fan, Tohru Ozawa

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

The global Cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms is studied. The vanishing limit on α is also considered in this paper.

Original languageEnglish
Pages (from-to)306-319
Number of pages14
JournalJournal of Mathematical Fluid Mechanics
Volume12
Issue number2
DOIs
Publication statusPublished - 2010 May
Externally publishedYes

Fingerprint

Cauchy problem
Magnetohydrodynamics
magnetohydrodynamics
Cauchy Problem
Partial
Term
Model

Keywords

  • global regularity
  • MHD-α model
  • zero viscosity

ASJC Scopus subject areas

  • Applied Mathematics
  • Mathematical Physics
  • Computational Mathematics
  • Condensed Matter Physics

Cite this

Global cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms. / Fan, Jishan; Ozawa, Tohru.

In: Journal of Mathematical Fluid Mechanics, Vol. 12, No. 2, 05.2010, p. 306-319.

Research output: Contribution to journalArticle

@article{688f02e79b9b49cda1a7163eeb581d20,
title = "Global cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms",
abstract = "The global Cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms is studied. The vanishing limit on α is also considered in this paper.",
keywords = "global regularity, MHD-α model, zero viscosity",
author = "Jishan Fan and Tohru Ozawa",
year = "2010",
month = "5",
doi = "10.1007/s00021-008-0289-7",
language = "English",
volume = "12",
pages = "306--319",
journal = "Journal of Mathematical Fluid Mechanics",
issn = "1422-6928",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - Global cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms

AU - Fan, Jishan

AU - Ozawa, Tohru

PY - 2010/5

Y1 - 2010/5

N2 - The global Cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms is studied. The vanishing limit on α is also considered in this paper.

AB - The global Cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms is studied. The vanishing limit on α is also considered in this paper.

KW - global regularity

KW - MHD-α model

KW - zero viscosity

UR - http://www.scopus.com/inward/record.url?scp=77955926308&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955926308&partnerID=8YFLogxK

U2 - 10.1007/s00021-008-0289-7

DO - 10.1007/s00021-008-0289-7

M3 - Article

AN - SCOPUS:77955926308

VL - 12

SP - 306

EP - 319

JO - Journal of Mathematical Fluid Mechanics

JF - Journal of Mathematical Fluid Mechanics

SN - 1422-6928

IS - 2

ER -